Moutard transform for the generalized analytic functions

Abstract : We construct a Moutard-type transform for the generalized analytic functions. The first theorems and the first explicit examples in this connection are given.
Complete list of metadatas

Cited literature [11 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-01222481
Contributor : Roman Novikov <>
Submitted on : Friday, October 30, 2015 - 9:31:06 AM
Last modification on : Wednesday, March 27, 2019 - 4:08:31 PM
Long-term archiving on: Friday, April 28, 2017 - 4:52:23 AM

File

moutard.pdf
Files produced by the author(s)

Identifiers

  • HAL Id : hal-01222481, version 1

Citation

Piotr Grinevich, Roman Novikov. Moutard transform for the generalized analytic functions. Journal of Geometric Analysis, 2016, 26 (4), pp.2984-2995. ⟨hal-01222481⟩

Share

Metrics

Record views

406

Files downloads

169